| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implant procedure, patient had blurry vision.The lens was exchanged with unspecified monofocal iol after the initial implant procedure.Clinical reason for explantation was slight myopic surprise.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information was provided in b.5., d.10.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the lens was exchanged with company another model lens with diopter value 18.5 d.Half a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.